# SDR UALA2013012900544

- Difficulty date: January 28, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 45,739 hours, 11,410 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 640
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT ON START THREE TIMES HANGS AT 20 PERCENT.  REMOVED AND REPLACED BATTERY PER AMM, APU OPS NORMAL.
